# SDR 2005UALA00894

- Difficulty date: August 26, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,377 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Sta 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT STATION 1480 BTWN S25L AND S26L.  TRIMMED OUT DAMAGES, ACP HEFC INSP, NO CRACK FOUND.  FABRICATE, ALODINE, PRIME, AND INSTALL REPAIR PER TIMCO REO G10824, REV B.
